# SDR AU981516

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11N1R6A
- Condition: Failed
- Location: Propeller
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 PROPELLER NR 1 BLADE NICKEL SHEATH SEPARATED.  SHEATH CONTACTED THE RUNWAY AND THEN BOUNCED INTO NR 2 PROPELLER CAUSING DAMAGE TO NR 1 AND NR 2 BLADES ON THAT PROPELLER.    PART TC:  17,177.
